# SDR 20000814SH015

- Difficulty date: August 7, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Aircraft: N79GA
- Make and model: Beech 200BEECH
- Aircraft serial: BB556
- Engine: Pwa PT6A41
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 3010674
- Condition: Sheared
- Location: Accessory Grbx
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAR 135 OPERATOR HAD TO CONDUCT AN EMERGENCY LANDING DUE TO A LEFT ENGINE FAILURE.  THE ENGINE WAS BEING MAINTAINED UNDER THE MORE PROGRAM STC SE0000EN.  THE ENGINE FAILED.  TEAR-DOWN REPORT SHOWED THE ACCESSORY GEARBOX INPUT DRIVSHAFT AND DRIVESHAFT BEARINGS FAILED.  THIS ENGINE EXCEEDED THE RECOMMENDED OVERHAUL TIME OF 3,000 HOURS BECAUSE IT WAS MAINTAINED UNDER THE MORE STC  (3,714.9 HRS).  (X)
